# SDR SWIA972548

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 12,069 hours, 17,331 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN DISCONNECTING AUTOPILOT, AIRCRAFT INSTANTLY ROLLED HARD RIGHT.  REQUIRED AN UNUSUAL AMOUNT OF OPPOSING LEFT AILERON TRIM AND AIRCRAFT WAS SLOW TO RECOVER.  INSPECTED AUTO PILOT COMPUTER NR 2 RACK CONNECTOR AND WIRING.  NO DEFECTS NOTED.  REPLACED NR 2 APC-65 FOR TROUBLESHOOTING.  A/P OPS CHECKS GOOD IAW 22-10-00.  P/N ON 622-8315-402, S/N ON 3997, S/N OFF 1423.
